RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 526–536 (Mi mz11822)  

Massey Products in the Cohomology of the Moment-Angle Manifolds Corresponding to Pogorelov Polytopes

E. G. Zhuravleva

Lomonosov Moscow State University

Abstract: Nontrivial Massey products in the cohomology of the moment-angle manifolds corresponding to polytopes in the Pogorelov class are constructed. This class includes the dodecahedron and all fullerenes, i.e., simple 3-polytopes with only 5- and 6-gonal faces. The existence of nontrivial Massey products implies that the spaces under consideration are not formal in the sense of rational homotopy theory.

Keywords: Massey product, moment-angle complex, Pogorelov polytope, fullerenes.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-51-50005
Foundation for the Development of Theoretical Physics and Mathematics BASIS 18-2-6-15-1
This work was supported by the Russian Foundation for Basic Research under grant 18-51-50005 and by the Foundation for the Advancement of Theoretical Physics and Mathematics “BASIS” under grant 18-2-6-15-1.


DOI: https://doi.org/10.4213/mzm11822

Full text: PDF file (528 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 515.14+515.16
Received: 08.10.2017

Citation: E. G. Zhuravleva, “Massey Products in the Cohomology of the Moment-Angle Manifolds Corresponding to Pogorelov Polytopes”, Mat. Zametki, 105:4 (2019), 526–536

Citation in format AMSBIB
\Bibitem{Zhu19}
\by E.~G.~Zhuravleva
\paper Massey Products in the Cohomology of the Moment-Angle Manifolds Corresponding to Pogorelov Polytopes
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 526--536
\mathnet{http://mi.mathnet.ru/mz11822}
\crossref{https://doi.org/10.4213/mzm11822}
\elib{http://elibrary.ru/item.asp?id=37180558}


Linking options:
  • http://mi.mathnet.ru/eng/mz11822
  • https://doi.org/10.4213/mzm11822
  • http://mi.mathnet.ru/eng/mz/v105/i4/p526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    References:15
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019